# SDR FDEA200903241017

- Difficulty date: March 24, 2009
- Submitted: March 24, 2009
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 59,587 hours, 10,422 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA732515
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, SEAT TRACK AT STA1355 X=-75.5.  REPAIR AS PER SRM 53-70-00 FIG 1 VOL 1 REV 40 (MAJOR REPAIR).
